# SDR CALA2016092900704

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 56,259 hours, 19,930 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE INDICATION OCURRED AFTER LIFT OFF.  FIRE INDICATION WENT OUT AFTER 15 SECONDS. FOUND A BOROSCOPE PLUG AND AN  IGNIITOR NOT INSTALLED.  THE HOT GASSES BURNED A HOLE IN THE C-DUCT REPLACEMENT OF NR 2 ENG INBD C-DUCT ASSY, BOROSCOPE PLUG, IGNITER AND ASSOCIATED HARDWARE.  R & R THE ENGINE & APU FIRE DETECTION MODULE REF AMM 26-10-01
